# SDR IPXA2025062112617

- Difficulty date: June 8, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 23,628 hours, 16,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 149N661410
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 313AL RIGHT DOOR STOP BRACKETS (2EA) CORRODED.REMOVED 02EA BRACKETS FROM ACCESS DOOR 313AL LATCH STOPS FOR EVALUATION IAW 757-200PF SRM 51-40-02.FABRICATED BRACKETS (GUSSET) R/H AND L/H IAW B757-200PF, DWG 148N8402.INSTALLED NEW BRACKETS 2 EA ON ACCESS PANEL 313AL RIGHT DOOR STOP IAW B757-200PF, SRM 51-40-02
